# SDR DALA2017042703429

- Difficulty date: April 26, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 64,463 hours, 11,476 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Condition: Too Large
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

LLCR EMER HATCH FAILED TO OPEN. FND CARPET OVERLAPPING HATCH. TRIMMED CARPET.
